# SDR DALA2018040202150

- Difficulty date: March 31, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 81,396 hours, 37,072 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

LEFT FWD PAX DOOR WILL NOT ARM. CLEANED FWD GIRT FOOT. OPS NORMAL.
